Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 53, NWS Denver/Boulder, CO

May 10, 2005Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 10, 2005, 6:26 PM MDT for Weld County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2005, 6:26 PM MDT (00:26 UTC)
Expired
May 10, 2005, 7:15 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Weld County, CO

The radar

The Denver radar (KFTG), 65 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:00 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
2362 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 110027
SVRBOU
COC123-110115-
/O.NEW.KBOU.SV.W.0053.050511T0026Z-050511T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT TUE MAY 10 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO
  THIS INCLUDES THE CITY OF GREELEY

* UNTIL 715 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF
  JOHNSTOWN...OR ABOUT 13 MILES SOUTHWEST OF GREELEY...MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLIKEN...
  MEAD...LUCERNE...LA SALLE...JOHNSTOWN...GILCREST...EVANS...EATON
  AND GREELEY.

HAIL UP TO TWO INCHES IN DIAMETER HAS BEEN REPORTED OVER NORTHEAST 
BOULDER COUNTY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. THE 
THUNDERSTORM WILL CONTINUE PRODUCING LARGE AND DAMAGING HAIL AS IT 
MOVES OVER SOUTHWEST WELD COUNTY.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4021 10504 4028 10457 4055 10468 4033 10506

$$
DANKERS
1 follow-up statement
000 
WWUS55 KBOU 110052
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
648 PM MDT TUE MAY 10 2005

COC123-110115-
/O.CON.KBOU.SV.W.0053.000000T0000Z-050511T0115Z/
WELD CO-
648 PM MDT TUE MAY 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM MDT FOR WEST
CENTRAL WELD COUNTY...

AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 4 MILES NORTHEAST
OF JOHNSTOWN...OR ABOUT 6 MILES SOUTHWEST OF GREELEY...MOVING
NORTHEAST AT 20 MPH.  BETWEEN 630 PM AND 640 PM...TRAINED WEATHER 
SPOTTERS IN JOHNSTOWN REPORTED HAIL BETWEEN AN INCH IN DIAMETER AND
ONE AND A QUARTER INCHES.  THIS STORM WILL CONTINUE PRODUCING LARGE 
HAIL AS IT MOVES TOWARDS GREELEY.

FUNNEL CLOUDS HAVE ALSO BEEN REPORTED WITH THIS STORM.  A TORNADO 
MAY DEVELOP WITH LITTLE OR NO WARNING. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLIKEN...MEAD...LUCERNE...LA SALLE...JOHNSTOWN...GILCREST...
EVANS...EATON AND GREELEY.

LAT...LON 4021 10504 4028 10457 4055 10468 4033 10506

$$
DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:04 PM MDT, 5 hours 22 minutes earlier.

Area forecast discussion, May 10, 1:04 PM MDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
ISSUED BY NATIONAL WEATHER SERVICE PUEBLO CO
104 PM MDT TUE MAY 10 2005

.SHORT TERM...
TONIGHT AND TOMORROW...

CURRENTLY ACROSS NE AND NC CO...BOUNDARY IS LYING FROM DENVER EAST
TO JUST N OF LIC AND INTO KS/NE. DWPTS AHVE RECOVERED AND ARE WELL
INTO THE 40S OVER FAR NE CO AND 30S ALONG THE I-25 CORRIDOR. SOUTH
OF THIS FRONT...SW WINDS OF 10 TO 20 MPH WITH TEMPS APPROACHING
80. ALONG THE CYS RIDGE...LOW CLOUDS REMAIN...AND HAVE NOT MOVED
SOUTH MUCH. LATEST SPC CAPE INDICATES 1000+ OVER FAR NE CO.

MAIN CONCERN FOR NE CO IS SVR POTENTIAL...I DO NOT BELIEVE FRONT
IS GOING TO MIX OUT GIVEN GUSTY NE WINDS OVER THE REGION. ONCE
WINDS SHIFT TO E...THEN AN IMPRESSIVE SHEAR PROFILE WILL EXIST
OVER THE REGION. MAIN CONCERN IS THE DEPTH OF THE MOISTURE....BUT
BELIEVE IF WILL BE DEEP ENOUGH TO SUPPORT SUSTANED
CONVECTION...ESPECIALLY N OF A LIC FROM LONGMONT TO WRAY. WITH
BOUNDARY IN PLACE AND FORCING COMING OUT OF MTNS...I WOULD NOT BE
TOO SURPRISED TO SEE A RED BOX ISSUED THIS AFTERNOON

FOR LATER TONIGHT INTO TOMORROW...EXTREMELY DIFFICULT FCST. MODELS
WANT TO BE OPTIMISTIC IN KEEPING IT WARM (I.E., FRONT N OF CYS
RIDGE...BUT BELIEVE THIS WILL NOT BE THE CASE. THIS IS ESPECIALLY
TRUE IF CONVECTION DOES GET GOING THIS EVENING WHICH WILL HELP
PUSH THE FRONT SOUTH. FOR NOW HAVE IT MOSTLY CLOUDY FOR TOMORROW
MOST OF PLAINS WITH TEMPS ABOUT 10F BELOW GUIDANCE. DEPENDING ON
THE EXTENT OF HEATING TOMORROW...SVR THREAT MAY ONCE AGAIN OCCUR
OVER NE CO...ESPECIALLY DOWN TOWARDS THE PALMER DVD. /HODANISH

.LONG TERM...

THURDAY...BOTH THE ETA AND GFS HAVE SOUTHWEST FLOW AT 700MB
DEVELOPING AS THE NEXT JET STREAK SWINGS AROUND THE UPPER TROUGH.
GFS AND ETA SOUNDINGS SUGGEST THAT UPSLOPE STRATOCUMULUS WILL MIX OUT
BY THE AFTERNOON.  GFS HAS STRONG WARM AIR ADVECTION AROUND
700MB DURING THE AFTERNOON AND IS LIKELY OVERDOING THE MID LEVEL
CLOUDINESS.  AT THE MINIMUM...I SUSPECT SOME SUNSHINE DURING THE
AFTERNOON EVEN NEAR THE WYOMING BORDER. WITH ANY AMOUNT OF
SUNSHINE...HIGHS SHOULD BE WARMER THAN CURRENT FORECASTS NEAR 20F
BELOW CLIMO.  I WARMED THE MAXES ON THE PLAINS BY 7 DEGREES OR SO ON
THURSDAY...WHICH IS STILL AT LEAST 10F BELOW CLIMO AND ABOUT 5 TO
10F BELOW GUIDANCE. IF TREND CONTINUES...LATER SHIFTS MAY WARM MAXES
EVEN MORE.  ETA PUTS SOME CAPE OVER THE FOOTHILLS AND NORTHERN
PORTIONS OF THE CWA THURSDAY...AND I UPPER POPS A LITTLE...WHICH
MATCHES CYS BETTER. WITH THE WEST FLOW...EXPECT SHOWERS AND I DID NOT
ALTER THE GRIDS MUCH.

FRIDAY AND SATURDAY...NEXT SURGE MOVES TROUGH THE PLAINS WITH
FRIDAY.  ETA IS MORE OPTIMISTIC ABOUT DRYING THE AIR ALOFT ON
FRIDAY...WHILE THE GFS WAITS UNTIL FRIDAY EVENING.  CURRENT GRIDS
LOOK IN GOOD SHAPE AND I DID NOT CHANGE MUCH. GRADUAL WARMING TREND
WILL CONTINUE AS AIR ALOFT WARMS AND UPSLOPE GRADIENT WEAKENS.

SUNDAY-TUESDAY...THE GFS...ENSEMBLES AND EC INDICATE A SHORTWAVE
RIDGE OVER THE REGION ON SUNDAY WITH MILD TEMPERATURES ALOFT.  I
WARMED THE MAXIMUMS ON SUNDAY TO 5 TO 10F ABOVE NORMAL WITH WEAK LEE
TROUGH DEVELOPING OVER THE REGION AND TEMPS AT 700MB WARMING DURING
THE AFTERNOON.  MAXIMUMS ARE PRETTY CLOSE TO MEX GUIDANCE.  ON MONDAY
AND TUESDAY...WESTERLY FLOW ALOFT DEVELOPS WITH A LEE TROUGH IN THE
REGION.  GFS FLIRTS WITH BRINGING SOME +13C 700MB TEMPERATURES INTO
THE CWA ON MONDAY AND +10C ON TUESDAY.  DRY WITH MAXES IN THE LOWER
80S ON THE PLAINS ON THE PLAINS LOOKS GOOD.  --WOLYN--

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99
Hazardous weather outlook, May 10, 10:28 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
ISSUED BY NATIONAL WEATHER SERVICE PUEBLO CO
1028 AM MDT TUE MAY 10 2005

COZ030>051-111630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1028 AM MDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
COLORADO...CENTRAL COLORADO...NORTH CENTRAL COLORADO AND EAST
CENTRAL COLORADO.

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND HIGHER
TERRAIN BY EARLY AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL
BE CLOUD GO GROUND LIGHTNING AND HAIL UP TO 1/2 INCH IN DIAMETER.

BY LATER THIS AFTERNOON...A FEW SEVERE STORMS ARE EXPECTED TO
DEVELOP OVER THE NORTHEAST PLAINS OF COLORADO. THE GREATEST THREAT
OF SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM DENVER TO
BURLINGTON. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL
AND WIND GUSTS TO 65 MPH. THERE IS ALSO A RISK OF A TORNADO OR TWO
ACROSS NORTHEAST COLORADO THIS AFTERNOON AND EARLY EVENING. THIS
THUNDERSTORM ACTIVITY MAY DEVELOP AS EARLY AS 3 PM.

LATE THIS MORNING A COLD FRONT EXTENDED FROM NEAR DENVER...EAST TO
NEAR BURLINGTON. THERE IS SOME UNCERTAINTY ON THE MOVEMENT OF THIS
BOUNDARY TODAY...BUT BASED ON LATEST GUIDANCE AND FORECAST
EXPERIENCE...THIS FRONT WILL LIKELY NOT MOVE MUCH. IN ADDITION...A
STRONG DISTURBANCE ALOFT...COMBINED WITH UPSLOPE FLOW NORTH AND
ALONG THE BOUNDARY...WILL SET UP A SHEAR PROFILE FAVORABLE FOR
ROTATING SUPERCELL THUNDERSTORMS OVER NORTHEAST COLORADO LATER
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP WEDNESDAY WITH
SHOWERS AND STORMS BECOMING MORE NUMEROUS WEDNESDAY EVENING. MOST OF
THE STORMS WILL BE UNDER SEVERE LIMITS...BUT AN ISOLATED SEVERE
STORM MAY DEVELOP OVER THE PALMER DIVIDE REGION ALONG THE STALLED
FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM TODAY NORTH OF A LINE FROM
DENVER TO BURLINGTON.

HODANISH

In the hours before

Local storm report, May 10, 5:35 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             6 W LONGMONT            40.17N 105.23W
05/10/2005  1.50 INCH        BOULDER            CO   AMATEUR RADIO

0530 PM     HAIL             W LONGMONT              40.17N 105.11W
05/10/2005  2.00 INCH        BOULDER            CO   OFFICIAL NWS OBS

            1-2 INCH HAIL

&&

BENTON
Local storm report, May 10, 5:56 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
556 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             5 N LONGMONT            40.25N 105.11W
05/10/2005  0.88 INCH        BOULDER            CO   AIRPLANE PILOT

0550 PM     HAIL             LONGMONT                40.17N 105.11W
05/10/2005  1.25 INCH        BOULDER            CO   OFFICIAL NWS OBS

            STORM APPEARS TO BE ROTATING

0534 PM     HAIL             6 W LONGMONT            40.17N 105.23W
05/10/2005  1.50 INCH        BOULDER            CO   AMATEUR RADIO

0530 PM     HAIL             W LONGMONT              40.17N 105.11W
05/10/2005  2.00 INCH        BOULDER            CO   OFFICIAL NWS OBS

            1-2 INCH HAIL

&&

BENTON
Local storm report, May 10, 6:11 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
611 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             5 N LONGMONT            40.25N 105.11W
05/10/2005  0.88 INCH        BOULDER            CO   AIRPLANE PILOT

0550 PM     HAIL             LONGMONT                40.17N 105.11W
05/10/2005  1.25 INCH        BOULDER            CO   OFFICIAL NWS OBS

            STORM APPEARS TO BE ROTATING

0543 PM     HAIL             N LONGMONT              40.17N 105.11W
05/10/2005  2.00 INCH        BOULDER            CO   OFFICIAL NWS OBS

            HAIL SIZE GENERALLY 1.0 INCH AND SOFT. BREAK APART UPON
            IMPACT

0542 PM     HAIL             2 NNW LONGMONT          40.20N 105.13W
05/10/2005  1.75 INCH        BOULDER            CO   OFFICIAL NWS OBS

            AVERAGE HAIL SIZE 1.0 INCH

0534 PM     HAIL             6 W LONGMONT            40.17N 105.23W
05/10/2005  1.50 INCH        BOULDER            CO   AMATEUR RADIO

0530 PM     HAIL             W LONGMONT              40.17N 105.11W
05/10/2005  2.00 INCH        BOULDER            CO   OFFICIAL NWS OBS

            1-2 INCH HAIL

&&

BENTON
Special weather statement, May 10, 6:15 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT TUE MAY 10 2005

COZ038>040-042>045-048>051-110115-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND
JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH
DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-CENTRAL AND
SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND
ARAPAHOE COUNTIES-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
615 PM MDT TUE MAY 10 2005

...SEVERE THUNDERSTORM WATCH NUMBER 244 IN EFFECT UNTIL 1 AM MDT
WEDNESDAY MORNING FOR NORTHEAST COLORADO...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHEAST COLORADO
UNTIL 1 AM MDT.  THIS WATCH INCLUDES THE FOLLOWING COUNTIES...
EASTERN LARIMER...EASTERN BOULDER...DENVER...MORGAN...WELD
...ADAMS...ARAPAHOE...LOGAN...WASHINGTON...PHILLIPS AND SEDGWICK.

THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE HAIL TO 2 INCHES IN
DIAMETER AND THUNDERSTORM WIND GUSTS TO 70 MPH ALONG WITH DANGEROUS
LIGHTNING.

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:12 PM MDTSevere Thunderstorm WarningBOUWeld48 min
May 10, 9:09 PM MDTSevere Thunderstorm WarningBOUWeld37 min
May 11, 3:02 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington43 min
May 11, 3:34 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
May 11, 3:46 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington29 min
May 11, 4:08 PM MDTSevere Thunderstorm WarningBOULogan25 min
May 11, 4:16 PM MDTSevere Thunderstorm WarningBOUWashington31 min
May 11, 4:39 PM MDTSevere Thunderstorm WarningBOULogan28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.